# SDR AALA202303286927

- Difficulty date: March 11, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 17,601 hours, 6,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5357151720400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EXTERNAL SKIN PANEL BETWEEN FR 73 AND FR 74 AND BETWEEN S33L AND S34. REPAIRED SKIN PANEL PER SRM 53-51-29-300-002.
